# SDR JJBA20131020005

- Difficulty date: October 20, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N363
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 29,106 hours, 39,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN IN THE MIDDLE AISLE LIGHTS ARE INTERMITTENT.  OPS CHECK OF EMERGENCY LIGHTING SYS SATISFACTORY.
